# SDR 08FDEA00174

- Difficulty date: January 16, 2008
- Submitted: January 16, 2008
- Operation: Air carrier
- Aircraft: N267FE
- Make and model: Boeing 727233
- Aircraft serial: 21673
- Aircraft time: 49,336 hours, 30,087 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: BAC1517706
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN BS 500 FRAME INNER CHORD WORN FROM CONTACT WITH RT SIDEWALL SUPPORT AT S11R BLENDED DAMAGE, REMOVED MAXIMUM OF .036" FROM ORIGINAL FRAME THICKNESS OF .056" WITH .020" REMAINING.  OUT OF LIMITS.  FABRICATED REPAIR DOUBLER AND INSTALLED.
